# SDR ABXA20160730125

- Difficulty date: July 30, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 56,731 hours, 42,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 96FS667696525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT.  REMOVED REPAIR CHANNEL IAW SRM 51-40-02.  FABRICATED NEW REPAIR CHANNEL IAW SRM 53-80-08, REPAIR 3, PG 203, LOCATED CHANNEL IAW SRM 53-80-08.  TREATED CHANNEL IAW SRM 51-20-01 AND INSTALLED IAW SRM 51-40-02 AND 53-80-08.  REF REO G20134 AND REA 8653-62039.  WEB STA 1582 BETWEEN S18R AND S19R, OUTER EDGE OF TS1, REPAIR SIZE 15.7500" X 1", ACFT WAS GROUNDED.
